A note on asymptotic expansions for closed geodesics in homology classes

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

The counting function of prime closed geodesics in a fixed homology class is in-vestigated for a closed negatively curved manifold. The coefficients in its asymptotic expansion is described by means of dynamical properties of the geodesic flow. Their dependency on the homology class is clarified by looking at the dominant terms.

Original languageEnglish
Pages (from-to)507-529
Number of pages23
JournalMathematische Annalen
Volume320
Issue number3
DOIs
Publication statusPublished - 2001 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A note on asymptotic expansions for closed geodesics in homology classes'. Together they form a unique fingerprint.

  • Cite this